# SDR UPS07151073

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ARMING LEVEL ON DOOR IS VERY STIFF & HARD TO DISARM.  REMOVED DEBRIS FROM GIRT BAR FLOOR FITTINGS.  OPS CHECK GOOD.
